# SDR ASAA2016102818557

- Difficulty date: October 28, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 52,991 hours, 29,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 654769016
- Condition: Cracked
- Location: Bs 727e-727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT TRANSITION IS CRACKED AT BS 727F.  ACFT GROUNDED.   REMOVED CRACKED TRANSITION PANEL AND REPLACED WITH NEW IAW SRM 51 40 02 0G 0.
